# SDR 9515962290

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290US
- Make and model: Boeing 727251
- Aircraft serial: 21378
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Dr Frame
- Condition: Corroded
- Location: Fs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON THE AFT PRESSURE BULKHEAD DOOR FRAME WEB AT THE FLOOR LEVEL FS 1183, LBL 18. REPAIRED FRAME (P/N 65-16350-299) PER EA 22-99355.
